# SDR ASAA2024080451819

- Difficulty date: August 4, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 71,722 hours, 37,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A8122U2
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, WEB AT STA 492 TO 500 FOR RH LOWER SILL IS CRACKED AT FASTENRER HOLE. GROUNDED - YES. REMOVED AND REPLACED WEB IAW B737-700 SRM 51-40-02-0G-0.
